THE SHAPE CONTROL OF THE PARAMETRIC CUBIC CURVE SEGMENT AND THE BÉZIER CUBIC CURVE

Liu Ting-yuan

Acta Mathematicae Applicatae Sinica ›› 1981, Vol. 4 ›› Issue (2) : 158-165.

PDF(2585 KB)
PDF(2585 KB)
Acta Mathematicae Applicatae Sinica ›› 1981, Vol. 4 ›› Issue (2) : 158-165. DOI: 10.12387/C1981016

THE SHAPE CONTROL OF THE PARAMETRIC CUBIC CURVE SEGMENT AND THE BÉZIER CUBIC CURVE

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematicae Applicatae Sinica, 1981, 4(2): 158-165 https://doi.org/10.12387/C1981016

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(2585 KB)

Accesses

Citation

Detail

Sections
Recommended

/